# SDR DL72W980454

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RMLG BEAM WAS DISCOVERED TO HAVE SEVERAL DAMAGE LOCATIONS.  THE NR 2 SKIN PANEL ATTACH HOLE ON THE LWR FLANGE OF THE BEAM WAS FOUND WITH A CRACK IN THE BORE.  THE OUTBD MLG SUPPORT LUG HOLE WAS FOUND CORRODED AND THE UNDERSIDE OF THE LWR FLANGE OF THE BEAM WAS CORRODED.  REPAIRED PER ERA 331380-14 .
